My nine year old have been complaining about lower abdominal pain and migraines for 2 days. He went to the doctor before and he was so backed up on bowel m ovements it showed on the x-ra. Now the doctor prescribed miralax and supporties (both over the counter), and they have been working. Lately with the new syptoms arising I have discontinue him on the medicine. What are some other reasons he may be having these problems. I've been searchng and quite don't understand some of the things they put on the internet for you to understand.
Keep up with the Miralax and suppositories. Clearing the constipation is important. Severe constipation was one of my son's first complaints as well. If his symptoms persist and you are sure he is no longer constipated, ask for a referral to a pediatric GI specialist to have him evaluated. There are so many possibilities. It took us about a year and a have to finally have a definitive diagnosis. It seemed like we spent more time ruling things "out" than we did confirming what it was. The process was scary and frustrating, but well worth it. Good luck to you both.
I think you have to be careful before you leap to conclusions about any condition at this stage. Lots of kids have constipation (v.bad at that) and the important thing right now is to just keep him regular. Plenty of fluids is the key, and I'm sure I don't have to lecture you on fruit&veg!
I have to monitor my son just the same, & ensure he's drinking enough (dehydration is not just what happens in the foreign legion) - many's the time I worry about early onset and I do empathise but equally it's important to maintain a sense of perspective and just keep them eating/drinking healthily.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.